MAUDE Adverse Event Report: OTICON MEDICAL AB PONTO; BONE ANCHORED HEARING IMPLANT

OTICON MEDICAL AB PONTO; BONE ANCHORED HEARING IMPLANT
Model Number M52169
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 03/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Skin infection around implant.
 
Additional Manufacturer Narrative
Inflammation and pain are known complications associated with the use of percutaneous implants, such as bone anchored hearing systems.Through our complaint handling system, we continuously track and monitor the occurrence and compare trends to historical data and data from the literature.Our investigations include evaluation of descriptive data including product type, surgical technique, lot number and analyses of returned products if available.The implant has not been returned for investigation.If the implant is received, we will reopen the complaint and investigate accordingly.There are at the moment no indications that the reported event is a result of manufacturing or component failure.

Brand Name
PONTO
Common Device Name
BONE ANCHORED HEARING IMPLANT
Manufacturer (Section D)
OTICON MEDICAL AB
datavägen 37 b
askim, 43632
SW  43632
Manufacturer (Section G)
OTICON MEDICAL AB
datavägen 37 b
askim, 43632
SW   43632
Manufacturer Contact
karl almén burman
datavägen 37 b
askim, 43632
SW   43632
MDR Report Key24763928
Report Number3007367732-2026-00022
Device Sequence Number10299294
Product Code MAH
UDI-Device Identifier05712149009619
UDI-Public(01)05712149009619(11)190613(17)240613(10)192460(240)M52169
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152067
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/13/2024
Device Model NumberM52169
Device Catalogue NumberM52169
Device Lot Number192460
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale